Journal of Lie Theory, Vol. 10, No. 2, pp. 345-357 (2000)

On the stability of subgroup actions on certain quasihomogeneous $G$-varieties

Ivan Arzhantsev

Department of Mathematics
Moscow State Pedagogical University
Krasnoprudnaia 14, Moscow, Russia

Abstract: Let $G$ be a simple algebraic group, $U$ be a maximal unipotent subgroup of $G$, and $X$ be the affine $G$-variety corresponding to the algebra of regular functions on the homogeneous space $G/U$. We classify all subgroups $H$ of $G$ such that the restricted action $H:X$ is stable, and that $H$ is either a simple or a semisimple irreducible subgroup of $G$.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition